Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2015) ESTIMATES OF REACHABLE SETS OF CONTROL SYSTEMS WITH BILINEAR–QUADRATIC NONLINEARITIES Abstract   PDF
Tatiana F. Filippova, Oksana G. Matviychuk
 
Vol 4, No 1 (2018) EVALUATION OF SOME NON-ELEMENTARY INTEGRALS INVOLVING SINE, COSINE, EXPONENTIAL AND LOGARITHMIC INTEGRALS: PART I Abstract   PDF
Victor Nijimbere
 
Vol 4, No 1 (2018) EVALUATION OF SOME NON-ELEMENTARY INTEGRALS INVOLVING SINE, COSINE, EXPONENTIAL AND LOGARITHMIC INTEGRALS: PART II Abstract   PDF
Victor Nijimbere
 
Vol 3, No 2 (2017) EVALUATION OF THE NON-ELEMENTARY INTEGRAL \(\int e^{\lambda x^\alpha}dx\), \(\alpha\ge 2\), AND OTHER RELATED INTEGRALS Abstract   PDF
Victor Nijimbere
 
Vol 3, No 1 (2017) FINITE NILSEMIGROUPS WITH MODULAR CONGRUENCE LATTICES Abstract   PDF
Alexander L. Popovich
 
Vol 4, No 2 (2018) FORMATION OF VERSIONS OF SOME DYNAMIC INEQUALITIES UNIFIED ON TIME SCALE CALCULUS Abstract   PDF
Muhammad Jibril Shahab Sahir
 
Vol 2, No 2 (2016) GROUP CLASSIFICATION FOR A GENERAL NONLINEAR MODEL OF OPTIONS PRICING Abstract   PDF
Vladimir E. Fedorov, Mikhail M. Dyshaev
 
Vol 1, No 1 (2015) IILL-POSED PROBLEM OF RECONSTRUCTION OF THE POPULATION SIZE IN THE HUTCHINSON–WRIGHT EQUATION Abstract   PDF
Yurii F. Dolgii, Platon G. Surkov
 
Vol 2, No 2 (2016) IMPULSE–SLIDING REGIMES IN SYSTEMS WITH DELAY Abstract   PDF
Alexander N. Sesekin, Natalya I. Zhelonkina
 
Vol 2, No 2 (2016) IN MEMORY OF ARKADY VIKTOROVICH KRYAZHIMSKIY (1949–2014) Abstract   PDF
Sergei M. Aseev, Alexander G. Chentsov, Alexey A. Davydov, Nikolai L. Grigorenko, Vyacheslav I. Maksimov, Elena A. Rovenskaya, Alexander M. Tarasiev
 
Vol 1, No 1 (2015) LINEAR PROGRAMMING AND DYNAMICS Abstract   PDF
Anatoly S. Antipin, Elena V. Khoroshilova
 
Vol 3, No 2 (2017) NEW METHOD OF REFLECTOR SURFACE SHAPING TO PRODUCE A PRESCRIBED CONTOUR BEAM Abstract   PDF
Boris V. Semenov, Nikolai I. Chernykh, Viktor M. Pleshchev
 
Vol 1, No 1 (2015) ON CONNECTIONS BETWEEN GENERALIZED SOLUTIONS OF PDE'S OF THE FIRST ORDER Abstract   PDF
Ekaterina A. Kolpakova
 
Vol 1, No 1 (2015) ON AN ESTIMATE FOR THE MODULUS OF CONTINUITY OF A NONLINEAR INVERSE PROBLEM Abstract   PDF
Elena V. Tabarintseva
 
Vol 2, No 1 (2016) ON AN EXTREMAL PROBLEM FOR POLYNOMIALS WITH FIXED MEAN VALUE Abstract   PDF
Alexander G. Babenko
 
Vol 2, No 1 (2016) ON CALCULATING THE VALUE OF A DIFFERENTIAL GAME IN THE CLASS OF COUNTER STRATEGIES Abstract   PDF
Mikhail I. Gomoyunov, Dmitry V. Kornev
 
Vol 3, No 2 (2017) ON INTERPOLATION BY ALMOST TRIGONOMETRIC SPLINES Abstract   PDF
Sergey I. Novikov
 
Vol 2, No 2 (2016) ON PARAMETERIZED COMPLEXITY OF HITTING SET PROBLEM FOR AXIS–PARALLEL SQUARES INTERSECTING A STRAIGHT LINE Abstract   PDF
Daniel M. Khachay, Michael Yu. Khachay
 
Vol 2, No 2 (2016) ON SOME NUMERICAL INTEGRATION CURVES FOR PDE IN NEIGHBORHOOD OF "BUTTERFLY" CATASTROPHE POINT Abstract   PDF
Oleg Yu. Khachay, Pavel A. Nosov
 
Vol 4, No 2 (2018) ON THE 75TH BIRTHDAY OF PROFESSOR VITALII VLADIMIROVICH ARESTOV Abstract   PDF
Vitalii I. Berdyshev, Nikolai I. Chernykh, Alexander G. Babenko, Roman R. Akopyan
 
Vol 1, No 1 (2015) ON THE BEST APPROXIMATION OF THE DIFFERENTIATION OPERATOR Abstract   PDF
Vitalii V. Arestov
 
Vol 3, No 2 (2017) ON THE BEST APPROXIMATION OF THE INFINITESIMAL GENERATOR OF A CONTRACTION SEMIGROUP IN A HILBERT SPACE Abstract   PDF
Elena E. Berdysheva, Maria A. Filatova
 
Vol 1, No 1 (2015) ON THE COMPLETENESS PROPERTIES OF THE C-COMPACT-OPEN TOPOLOGY ON C(X) Abstract   PDF
Alexander V. Osipov
 
Vol 3, No 2 (2017) ON THE OSCILLATION OF A THIRD ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH NEUTRAL TYPE Abstract   PDF
V. Ganesan, Marappan Sathish Kumar
 
Vol 2, No 1 (2016) ON THE STRUCTURE OF THE SINGULAR SET OF A PIECEWISE SMOOTH MINIMAX SOLUTION OF THE HAMILTON–JACOBI–BELLMAN EQUATION Abstract   PDF
Aleksei S. Rodin
 
26 - 50 of 68 Items << < 1 2 3 > >>